RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 3, Pages 253–262 (Mi mz9411)  

A theorem due to Sandakova concerning positive quadratic forms

B. N. Delone, S. S. Ryshkov, M. I. Shtogrin

V. A. Steklov Mathematical Institute, Academy of Sciences of the USSR

Full text: PDF file (1362 kB)

English version:
Mathematical Notes, 1967, 1:3, 171–175

Bibliographic databases:

Received: 10.12.1966

Citation: B. N. Delone, S. S. Ryshkov, M. I. Shtogrin, “A theorem due to Sandakova concerning positive quadratic forms”, Mat. Zametki, 1:3 (1967), 253–262; Math. Notes, 1:3 (1967), 171–175

Citation in format AMSBIB
\Bibitem{DelRysSht67}
\by B.~N.~Delone, S.~S.~Ryshkov, M.~I.~Shtogrin
\paper A theorem due to Sandakova concerning positive quadratic forms
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 3
\pages 253--262
\mathnet{http://mi.mathnet.ru/mz9411}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=209951}
\zmath{https://zbmath.org/?q=an:0159.06602}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 3
\pages 171--175
\crossref{https://doi.org/10.1007/BF01098877}


Linking options:
  • http://mi.mathnet.ru/eng/mz9411
  • http://mi.mathnet.ru/eng/mz/v1/i3/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:138
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020